# SDR FDEA201608252972

- Difficulty date: August 25, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N2930117
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STA 324, RBL 30-70 FOUND SEVERAL ELONGATED FASTENER HOLES ON FLOORBEAM WEB.  FLOORBEAM WEB REMOVED IAW SRM 51-40-02-0G, REV 118.0.  NEW FLOORBEAM WEB FABRICATED AND INSTALLED IAW DWG 141N2930, SHT 2, REV F AND EA F-5310-T0327532 A PART 1, P1.  REPAIR CLASSIFIED AS MAJOR.
